# SDR C2XA11RI008

- Difficulty date: January 21, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 25,893 hours, 19,464 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 2513 - MHT - FLIGHT CREW REPORTED LAV FIRE WARNING ON CLIMB - SMOKE IN THE LAV - CREW PERFORMED AIR RETURN AND LANDED SAFELY - NO EMERGENCY DECLARED.  CONTRACTED MX INSPECTED LAV - NO DEFECTS FOUND - AND PERFORMED ENGINE FULL POWER RUN, APU AND PACKS CHECKS AS WELL.  IT COULD NOT DUPLICATE PROBLEM.  ACFT WAS APPROVED TO RETURN TO SERVICE.
